eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Lipitor cause Bruising (Bruise)?





Summary: there is no Bruising reported by people who take Lipitor yet.

We study 129,845 people who have side effects while taking Lipitor from FDA and social media. Find out below who they are, when they have Bruising and more.

Lipitor

Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from Lipitor 132,739 users)

Bruising

On Dec, 21, 2014: 129,845 people reported to have side effects when taking Lipitor. Among them, 3 people (0.00%) have Bruising.

Trend of Bruising in Lipitor reports

Time on Lipitor when people have Bruising * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Bruising33.33%0.00%33.33%0.00%0.00%0.00%33.33%

Gender of people who have Bruising when taking Lipitor * :

FemaleMale
Bruising0.00%100.00%

Age of people who have Bruising when taking Lipitor * :

0-12-910-1920-2930-3940-4950-5960+
Bruising0.00%0.00%0.00%0.00%0.00%0.00%66.67%33.33%

Severity of Bruising when taking Lipitor ** :

leastmoderateseveremost severe
Bruising66.67%33.33%0.00%0.00%

How people recovered from Bruising ** :

while on the drugafter off the drugnot yet
Bruising0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Depression (1 people, 33.33%)
  2. Lower cholesterol (1 people, 33.33%)
  3. Reflux gastritis (1 people, 33.33%)
  4. Hypothyroidism (1 people, 33.33%)
  5. Hair loss (1 people, 33.33%)

Top co-used drugs for these people * :

  1. Nexium (1 people, 33.33%)
  2. Wellbutrin (1 people, 33.33%)
  3. Losartan (1 people, 33.33%)
  4. Synthroid (1 people, 33.33%)
  5. Propecia (1 people, 33.33%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

Do you have Bruising while taking Lipitor?

You are not alone! Join a mobile support group:
- support group for people who take Lipitor

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Lipitor, Bruising

You may be interested at these reviews (Write a review):

  • Coughing up blood after using symbicort inhaler
    First time I used Symbicort Inhaler, I immediately coughed freely, but noticed it was bright red, blood. Second time I used it- same thing. Third time I used it, I coughed about an hour later a larger amount of blood in phlegm. I'm reluctant to use the medication any further-I will consult my doctor after the weekend.
  • Lipitor weight loss/ lisinipril ed issue (1 response)
    40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
  • Lipitor caused gout attack.
    My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years (my first one). Nothing changed except the Lipitor. I have no doubt the attack was brought on by the Lipitor. If you have Gout DO NOT TAKE LIPITOR (or its generic). Im now in my second week of pain and it's terrible.
  • Nexium improves my constipation
    Started taking Nexium 1 week ago and I noticed improvement with my chronic constipation.
  • Motor neuron and periphal neurophy
    Took Lipitor for 5years ,3 years later have periphal neurophy plus motor neuron disease. Now totally incompasitated..

More reviews for: Lipitor, Bruising

Comments from related studies:

  • From this study (2 years ago):

  • in 1993, diagnosis of mild auto-immune hepatits which after menopause in about 2004, worsened with limited response to treatment. In 2009, liver transplant required and received. Post transplant, tripe immuno suppresssion therapy required, which has side effects particularly prednisone which has triggered diabetes, avascular necrosis, urinary tract infection, cholesterol, easy bruising, fragile skin, malakoplaquia weak muscles and osteopoenia. Maybe fatigue too.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.